RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 38, Issue 5  


Algebraic number fields with large class number
V. G. Sprindzhuk
971
The radical of the group algebra of a solvable group is locally nilpotent
A. E. Zalesskii
983
Best approximations of continuous functions by piecewise monotone functions
A. S. Loginov
995
On the equivalence of imbeddings of complex spaces that can be blown down
V. A. Krasnov
1012
Local topological properties of differentiable mappings
A. N. Varchenko
1037
On small random perturbations of some smooth dynamical systems
Yu. I. Kifer
1091
Quantization
F. A. Berezin
1116
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019